MathSciNet Relay Station
MathSciNet bibliographic data
MR1047573 34E15 (34B15 34C23 58F14)
Lin, Xiao-Biao Heteroclinic bifurcation and singularly perturbed boundary value problems. J. Differential Equations 84 (1990), no. 2, 319–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement